# SDR A8O2008F00000

- Difficulty date: June 14, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N24JG
- Make and model: Braero BAE125800A
- Aircraft serial: 258170
- Engine: Garrtt TFE731*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 307085057
- Part serial: MX378833MX445829
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ACTION TAKEN DURING FLIGHT DUE TO A COMPONENT OR SYSTEM MALFUNCTION.  AFTER DUAL ENGINE REPLACEMENT DUE TO MPI, ON TEST FLIGHT, CREW DISCOVERED DUAL FUEL OVERTEMP ANNUNCIATOR LIGHTS CAME ON. CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WHERE THEY MADE AN UNEVENTFUL LANDING.  FOUND BOTH ENGINES FUEL PUMPS BD. PN 307085057. NR 1 ENGINE FUEL PUMP; SN OFF MX378833, SN ON MX413446. NR 2 ENGINE FUEL PUMP; SN OFF MX445829, SN ON MX429061. ENGINE MODEL; TFE 731.  NO VISIBLE DEFECTS WERE NOTED.  FUEL PUMPS REMOVED WERE EXPECTED TO BE RETURNED TO MFG FOR TEARDOWN ANALYSIS.  BOTH ENGINE FUEL PUMPS WERE REPLACED WITH OVERHAULED UNITS.  NEW FUEL FILTERS INSTALLED. MAINTENANCE PROVIDER ACCOMPLISHED GROUND RUNS AND LEAK CHECKS IWTH ALL RESULTS SATISFACTORY. TEST FLIGHT ACCOMPLISHED WITH NO DEFECTS.  (K)
